English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing square-free polarized abelian varieties over finite fields

MPS-Authors
/persons/resource/persons249240

Marseglia,  Stefano
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.1090/mcom/3594
(Publisher version)

Fulltext (public)

arXiv:1805.10223.pdf
(Preprint), 270KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Marseglia, S. (2021). Computing square-free polarized abelian varieties over finite fields. Mathematics of Computation, 90(328), 953-971. doi:10.1090/mcom/3594.


Cite as: http://hdl.handle.net/21.11116/0000-0007-AC18-D
Abstract
We give algorithms to compute isomorphism classes of ordinary abelian varieties defined over a finite field $\mathbb{F}_q$ whose characteristic polynomial (of Frobenius) is square-free and of abelian varieties defined over the prime field $\mathbb{F}_p$ whose characteristic polynomial is square-free and does not have real roots. In the ordinary case we are also able to compute the polarizations and the group of automorphisms (of the polarized variety) and, when the polarization is principal, the period matrix.